# SDR AALA201905179027

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 6,181 hours, 2,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 1R GIRT BAR LOOSE ON AFT OR RT SIDE WHEN ACFT DOOR IS CLOSED.  MAINTENANCE ADJUSTED GIRT BAR RECEPTACLE USING STANDARD MAINTENANCE PRACTICES, OPS CHECKS  OK.
